# SDR RAIA00512043

- Difficulty date: December 27, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 20,090 hours, 19,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Stuck
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLIGHT 5414 - PAI - PASSENGER DOOR WON'T OPEN FROM OUTSIDE.  MAINTENANCE FREED THE PASSENGER DOOR CABLE FROM THE DOOR HANDLE.
